Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Allergic reation to sodium naproxen - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
User :   hi
Doctor :   hi
User :   ok so.. I went to the doctors today because my upper lip was swollen and i thought it was an allergic reation to sodium naproxen i took. Later today, i noticed i have hives (i think) across my butt and upper thighs. Whats wrong with me?
Doctor :   dr
Doctor :   let me read ur query
User :   ok
Doctor :   i guess you have a allergic reaction to something u have ingested or come in contact with
User :   ok
User :   thats what i thought but i wanted to be sure
Doctor :   take come antihistamine like dyphenhydrinate for a day or two
Doctor :   apply ice packs to the affected area
Doctor :   to relieve any itchomg try some over the counter anti itch cream
Doctor :   bye for now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor